MAUDE Adverse Event Report: IRIDEX CORPORATION CYCLO G6 SYSTEM; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF

IRIDEX CORPORATION CYCLO G6 SYSTEM; LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Model Number 66245
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Eye Burn (2523)
Date of Event 09/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Iridex became aware of a patient experiencing conjunctival blanching during treatment with a cyclo g6 laser system.The delivery device used for the treatment is unknown.A definitive root cause could not be determined, and no additional information has been provided by the clinic or treating physician.Engineering failure analysis could not be performed because the device was not returned for evaluation.Iridex will continue to follow-up with the doctor for information regarding patient recovery.
 
Additional Manufacturer Narrative
This follow-up report is provided to update the following: 1)part b: b5 -product problem section was updated.2) report c: is this a combination product - no.3) report d: updates to section d8, d9, d4.4) part h: update to include that this a correction report and an additional information report.5) part d: updated this section with the udi number.6) part e: updates to the initial reporter section with information regarding the complainant.Note: patient information was not provided, therefore part a is not filled out.
 
Event or Problem Description
Iridex became aware of a patient experiencing conjunctival blanching during treatment with a cyclo g6 laser system.The delivery device used for the treatment is unknown.A definitive root cause could not be determined, and no additional information has been provided by the clinic or treating physician.

Brand Name
CYCLO G6 SYSTEM
Common Device Name
LASER INSTRUMENT, SURGICAL, POWERED, PRODUCT CODE: HQF
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella ave.
mountain view CA 94043 1824
Manufacturer (Section G)
IRIDEX CORPORATION
1212 terra bella ave
mountain view CA 94043 9149
Manufacturer Contact
madhumita srikanth
1212 terra bella ave
mountain view, CA 94043-9149
6502189149
MDR Report Key15608036
Report Number2939653-2022-00031
Device Sequence Number2236535
Product Code HQF
UDI-Device Identifier00813125015374
UDI-Public813125015374
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143154
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number66245
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/14/2022
Supplement Report FDA Received Date05/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown